# SDR SWIA202005070546

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH PRESSURE FLOOR SILL ANGLE FS424.00 Â€“ FS559.00 HAS SEVERAL AREAS OF CORROSION (MARKED)       (48 MO INSP) RO 5/6/2020   REMOVED CORROSION FROM THE LH PRESSURE FLOOR SILL ANGLE FS424.00 Â€“ FS559.00. EVALUATED AND FOUND MULTIPLE AREA'S TO BE OUT OF LIMITS.COMPLIED WITH BOMBARDIER REO.  PRESSURE LEAK CEHCK GOOD. SEE CONTINUATION CARD FOR DETAILS.
